# SDR RAIA00106004

- Difficulty date: June 10, 2001
- Submitted: June 11, 2001
- Operation: Air carrier
- Aircraft: N566HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41084
- Aircraft time: 11,916 hours, 12,586 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 5326C000
- Condition: Failed
- Location: A/C Bay
- Part time: 10,110 hours, 11,198 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7071-STL-CREW REPORTED LEFT ECS IS BLOWING HOT THEN COLD AIR.  MAINTENANCE INSPECTED AND REPLACED LEFT TEMPERATURE CONTROL VALVE.
